Sold out

Product Info

Benylin Day & Night Tablets are used to relieve nasal or sinus congestion with headache, fever and pain which are associated with the cold and flu. The white day medication contains 500mg of Paracetamol which reduces inflammation, relieves pain and fever. It also contains 60mg of pseudoephedrine hydrochloride, a decongestant, which clears the nasal passage. The night medication also contains Paracetamol as well as 25mg diphenhydramine hydrochloride which helps relieve coughing and sneezing.

You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets per order.

Do not take with any other paracetamol or pseudoephedrine products.

How To Use

Day time dose: adults and children 12 years take 1 white tablet in the morning, at mid-day and in the afternoon.

Night time dose: one blue tablet to be taken at night.  

Do not take more than the recommended dose in 24 hours.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

Delivery Info

Republic Of Ireland: Order by 4pm for NEXT WORKING DAY DELIVERY.

  • Description
  • Related Products

Who can use?

This product is for use in adults and children 12 years and older.

Do not take this medication if you suffer from or have suffered from heart disease or failure or high blood pressure. Are taking mono-amine oxidase inhibitors or tricyclic anti-depressants in the past two weeks.  

How to use?

Day time dose: adults and children 12 years take 1 white tablet in the morning, at mid-day and in the afternoon.

Night time dose: one blue tablet to be taken at night.  

Do not take more than the recommended dose in 24 hours.

If you are pregnant or breast-feeding.

This medication should not be used if you are pregnant or breastfeeding unless advised to do so by your doctor.

Driving and using machines

This medication may make you feel sleepy. If affected do not drive or use any machines or tools.

Possible side effects

This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.


Written by an anonymous user on

Customer Reviews
based on reviews
Write a Review
Write a Review
This is a required field
This is a required field
This is a required field
This is a required field
This is a required field
Cancel
Submit Review
There are no customer reviews yet.
Thank you for submitting your review. Once it is approved, your review will show up in the list of reviews.
Submitting your review failed. Please try again.